A member asked:

Quit pill at mid pack after withdrawral bleed, no period yet. took pt and it was negative. is it normal to be late?

A doctor has provided 1 answer
Dr. Robert Killian answered

Specializes in General Practice

Withdrawal bleeding could be your period. You are very likely also pre-menstrual. The pills may take some time to dissipate and your cycles normalize. Not sure why you would of had a pregnancy test in this scenario. Am i missing something?

Answered Dec 23, 2013

4.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...